U.S. doctors online nowAsk doctors free
United Kingdom
A 46-year-old male asked:

I have ptsd.its been third week i'm taking 100gr lustral n 7 gr diazepam.sometimes 15mg at nights n i feel myself awful ..shaky.numb n sleepy.help!

1 doctor answer1 doctor weighed in
Dr. Moji Ariyo
Internal Medicine 22 years experience
Medication SE: You need to communicate with your prescribing physician and tell him/ her about your side effects. Together, you can decide if you can tolerate these symptoms, if they are onky for a short time while your body is getting used to the medication or if you absolutely can' t tolerate, you might require a dose adjustment or change in medication altogether.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.